RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 133(175), Number 3(7), Pages 356–381 (Mi msb2573)  

This article is cited in 5 scientific papers (total in 5 papers)

Uniform approximation by solutions of elliptic systems

N. N. Tarkhanov


Abstract: An analogue of the theorem of Vitushkin (RZh. Mat., 1968, 6Б202) is proved for the problem of uniform approximation by solutions of homogeneous elliptic systems of differential equations with constant coefficients.
Bibliography: 20 titles.

Full text: PDF file (1309 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 61:2, 351–377

Bibliographic databases:

UDC: 517.95+517.53
MSC: Primary 35J45, 35B99, 41A30; Secondary 35E99, 41A20, 31B15
Received: 06.04.1986

Citation: N. N. Tarkhanov, “Uniform approximation by solutions of elliptic systems”, Mat. Sb. (N.S.), 133(175):3(7) (1987), 356–381; Math. USSR-Sb., 61:2 (1988), 351–377

Citation in format AMSBIB
\Bibitem{Tar87}
\by N.~N.~Tarkhanov
\paper Uniform approximation by solutions of elliptic systems
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 133(175)
\issue 3(7)
\pages 356--381
\mathnet{http://mi.mathnet.ru/msb2573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=909857}
\zmath{https://zbmath.org/?q=an:0718.35031|0692.35042}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 61
\issue 2
\pages 351--377
\crossref{https://doi.org/10.1070/SM1988v061n02ABEH003212}


Linking options:
  • http://mi.mathnet.ru/eng/msb2573
  • http://mi.mathnet.ru/eng/msb/v175/i3/p356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tarkhanov N., “Approximation by Solutions of Elliptic-Systems in Sobolev Spaces”, 315, no. 6, 1990, 1308–1313  mathscinet  zmath  isi
    2. N. N. Tarkhanov, “Approximation on compact sets by solutions of systems with surjective symbol”, Russian Math. Surveys, 48:5 (1993), 103–145  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. Ya. Mazalov, “O ravnomernoi priblizhaemosti resheniyami ellipticheskikh uravnenii poryadka vyshe dvukh”, Ufimsk. matem. zhurn., 4:4 (2012), 108–118  mathnet
    4. Fedorovskiy K.Yu., “Two Problems on Approximation By Solutions of Elliptic Systems on Compact Sets in the Plane”, Complex Var. Elliptic Equ., 63:7-8, SI (2018), 961–975  crossref  mathscinet  zmath  isi
    5. A. O. Bagapsh, K. Yu. Fedorovskiy, “$C^m$ approximation of functions by solutions of second-order elliptic systems on compact sets in the plane”, Proc. Steklov Inst. Math., 301 (2018), 1–10  mathnet  crossref  crossref  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:213
    Full text:91
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020